# SDR MZZA99204

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 783.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2 INCH LONG CRACK WAS FOUND ON FUSELAGE FRAME BETWEEN STRINGER 16R AND 17R AT BS 783.9.  THE DAMAGED SECTION WAS TRIMMED AND REPAIRED PER BOEING DRAWING NR 65C36280 USING REPAIR KIT NR 65C36280-24.  (M)
